RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2000, Volume 3, Number 2, Pages 129–145 (Mi mt169)  

This article is cited in 1 scientific paper (total in 1 paper)

Compact Homogeneous Einstein 7-Manifolds

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: In this article, we classify invariant Einstein metrics on simply connected compact homogeneous spaces of dimension 7 with a semisimple motion group.

Key words: Riemannian manifold, homogeneous space, Einstein metric.

Full text: PDF file (299 kB)

English version:
Siberian Advances in Mathematics, 2001, 11:1, 84–99

Bibliographic databases:

UDC: 514.765
Received: 09.12.1999

Citation: Yu. G. Nikonorov, “Compact Homogeneous Einstein 7-Manifolds”, Mat. Tr., 3:2 (2000), 129–145; Siberian Adv. Math., 11:1 (2001), 84–99

Citation in format AMSBIB
\Bibitem{Nik00}
\by Yu.~G.~Nikonorov
\paper Compact Homogeneous Einstein 7-Manifolds
\jour Mat. Tr.
\yr 2000
\vol 3
\issue 2
\pages 129--145
\mathnet{http://mi.mathnet.ru/mt169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806285}
\zmath{https://zbmath.org/?q=an:0990.53044|0966.53031}
\transl
\jour Siberian Adv. Math.
\yr 2001
\vol 11
\issue 1
\pages 84--99


Linking options:
  • http://mi.mathnet.ru/eng/mt169
  • http://mi.mathnet.ru/eng/mt/v3/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bohm Ch., “Homogeneous Einstein metrics and simplicial complexes”, J. Differential Geom., 67:1 (2004), 79–165  crossref  mathscinet  zmath  isi
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:85
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018